Items where Author is "Govc, D"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 4.

Journal article

GOVC, D. and SMITH, J.P., 2022. Asymptotic behaviour of the containment of certain mesh patterns. Discrete Mathematics, 345 (5): 112813. ISSN 0012-365X

CONCEIÇÃO, P., GOVC, D., LAZOVSKIS, J., LEVI, R., RIIHIMÄKI, H. and SMITH, J.P., 2022. An application of neighbourhoods in digraphs to the classification of binary dynamics. Network Neuroscience. ISSN 2472-1751

GOVC, D., LEVI, R. and SMITH, J.P., 2021. Complexes of tournaments, directionality filtrations and persistent homology. Journal of Applied and Computational Topology, 5 (2), pp. 313-337. ISSN 2367-1726

LÜTGEHETMANN, D., GOVC, D., SMITH, J.P. and LEVI, R., 2020. Computing persistent homology of directed flag complexes. Algorithms, 13 (1): 19.

This list was generated on Sun Dec 4 08:57:09 2022 UTC.